# SDR FDEA201902100319

- Difficulty date: February 10, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73492
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 770 X = 75.25 FOUND CROWN DAMAGED. SEAT TRACK BLEND OUT AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CROWN DAMAGED SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STATION 825 TO EXISTING SPLICE STATION 765 X = 75.25 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
